# SDR R61A201405270901

- Difficulty date: May 27, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap, Bombdr
- Component part number: 85750763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS SEVERE DAMAGE.   DAMAGED AREAS REPAIRED IAW RD 8/4-52-2508 AND RD 8/4-57-2516.
